# SDR TAOA029609

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: ML3071BPE
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'E' PATH LIGHTS AT ROW 5 AND 25 INOP.  REPLACED LIGHTS, OPERATIONAL CHECK OK.  (M)
